Reflections of regular maps and Riemann surfaces.

A. Melekoglu; D. Singerman

Revista Matemática Iberoamericana (2008)

  • Volume: 24, Issue: 3, page 921-939
  • ISSN: 0213-2230

How to cite


Melekoglu, A., and Singerman, D.. "Reflections of regular maps and Riemann surfaces.." Revista Matemática Iberoamericana 24.3 (2008): 921-939. <>.

author = {Melekoglu, A., Singerman, D.},
journal = {Revista Matemática Iberoamericana},
keywords = {Riemann surface; automorphism; regular map},
language = {eng},
number = {3},
pages = {921-939},
title = {Reflections of regular maps and Riemann surfaces.},
url = {},
volume = {24},
year = {2008},

AU - Melekoglu, A.
AU - Singerman, D.
TI - Reflections of regular maps and Riemann surfaces.
JO - Revista Matemática Iberoamericana
PY - 2008
VL - 24
IS - 3
SP - 921
EP - 939
LA - eng
KW - Riemann surface; automorphism; regular map
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.